# SDR MWEA040097

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,016 hours, 44,100 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2526
- Part serial: YA3924
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT CROSSTIE LOCKOUT ILLUMINATED WITH LEFT GENERATOR OFF LIGHT.  REMOVED AND REPLACED LEFT ENGINE GENERATOR.
